MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BRUNS CURETTE 9 STR SIZE 2; N/A

INTEGRA LIFESCIENCES MANSFIELD BRUNS CURETTE 9 STR SIZE 2; N/A
Catalog Number 240124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that during curettage and grafting right proximal humerus cyst, the bruns curette 9 str size 2 (240124) broke off in a patient intra-operatively.It was reported that the tip could not be retrieved; however, there has been no reported post-operative complications.No information has been provided as to whether there was surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The bruns curette 9 str size 2 (240124) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.The issue of breaking may be the result of rough handling or wear.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
BRUNS CURETTE 9 STR SIZE 2
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17330114
Report Number3014334038-2023-00107
Device Sequence Number6534316
Product Code LXH
UDI-Device Identifier10381780187363
UDI-Public10381780187363
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number240124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer08/01/2023
09/05/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/08/2023
09/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown